Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Elevated ALT, all symptoms of HIV except rash. HIV negative. CBC shows hypochromic rbc, mild neutropenia. What s the issue?

Got elevated ALT + all symps of HIV except rash. The symps have been lingering for 1year. now got burning lips and persistent painless oral sores, prolonged and frequent bouts of pins and needles. HIV 1&2 test is negative. CBC shows hypochromic rbc and mild neutropenia and reversed ratio of neutrophile:lymphocyte. Glands sometimez feel sore but not swollen

am also overweight (120kg)
Pls assist. Im getting frustrated
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , what symptoms , you are having, please mention.
A L T high but exact value not mentioned as 5-50 units are normal.
If A L T is more than 300 than we consider some liver damage.
Hypochromic rbc means blood carrying capacity of rbc reduces , so also write down exact value of hemoglobin .
If possible upload all reports in next query.
Over weight may be the cause of concern.
In my opinion all symptoms are not indicating H I V .
Good luck.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor